# SDR AALA202412165481

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 28,871 hours, 13,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EPSU FAULT AND LEFT EMER EPSU FAULT DURING EPSU TEST.MAINTENANCE REPLACED EPSU BATTERIES AT FWD AND LEFT EMER LOCATIONS REF CMM 33-51-1.
